# SDR EIA2000383

- Difficulty date: December 24, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B145961
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KORD - LEFT WING LE UPPER INBOARD PANEL CRACKED FULL LENGTH OF PANEL.  REPLACED LEFT WING LE UPPER INBOARD PANEL PER SRM 51-10-01.  (M)
